I'm new here...need some advise..

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

puggle's
New Member


Date Joined Mar 2012
Total Posts : 4
   Posted 3/8/2012 3:43 PM (GMT -6)   
Hi, I need some help... I was put on antibiotics (2 different kinds, cipro & Flagyl) for 10 days..Afer 3rd day I developed extreme anxiety and depression, doctor told me to continue anti B's anyway.. Was so depressed I could not even go to work..Well its been 12 days since my last does and I am still depressed. I am even doubting my relationship after 12 years of marriage..Before anti-B's I was so happy and had no worries what so ever...I just cry all day not understanding how I could just stop loving my husband.....

Has anyone else ever felt this way with Depression? I have never felt like this before in my life...

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42305
   Posted 3/8/2012 3:51 PM (GMT -6)   
Hi Puggles,

Welcome to the forum I am sorry for what happened after taking the antibiotics. I have heard of this before, but I don't know how long it takes the depression to go away. I would talk to your doctor and see what to do. Maybe taking antidepressants for awhile will help. But if you can avoid that, do so. Talk to your doctor and see if this will go away.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

puggle's
New Member


Date Joined Mar 2012
Total Posts : 4
   Posted 3/8/2012 3:57 PM (GMT -6)   
Thank you Karen...
I did make an appt. to see a specialist... I should have worded my question better... Can depression give you the feelings I am having of no longer loving someone?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42305
   Posted 3/8/2012 7:32 PM (GMT -6)   
I don't really know if depression would change your feelings for your husband. It would make you more irritated with him most likely. But I don't know if you would lose your love for him. I would certainly talk to a counselor aobut what you are feeling. Don't make any important decisions while you are depressed. ie divorce or something like that.

I sure do hope you get this sorted out. Your feelings have drastically changed towards your husband. Was this all of a sudden or gradual? Try to hang in there until you see somebody to talk to.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

lovers spit
Regular Member


Date Joined Nov 2009
Total Posts : 66
   Posted 3/9/2012 12:30 AM (GMT -6)   
Hello there

I am so sorry that this has happened to you. I am currently on cipro too and now I am mad because I already had depression!! I don't want it again!

But I did look up some of the side effects of cipro online and it does say unusual thoughts and behaviors; and anxiety is on there too. I did not see anything about depression. I am sure you aren't the only one.

I agree with Karen though. I don't think it would cause you to stop loving your husband but I guess you may be experiencing the unusual thoughts aspect of it? You may just be thinking this in your head. It might not neccesarily be true.

Let us know if you feel better.

I have been having some strange thoughts lately too come to think of it. I think it could be the cipro but who knows with me.

Jim1969
Veteran Member


Date Joined Jul 2009
Total Posts : 2042
   Posted 3/9/2012 9:40 AM (GMT -6)   
Depression can certainly screw with a person's thoughts and feelings so yes I suppose it could make you think you no longer love your husband.

The best way to answer whether it is the depression causing this or if it is some kind of coincidence that the realization of your "real" feelings towards your husband surfaced at this time is to wait until you get on a more even footing and get your depression under control. Once you do and give it a little time I think you will know the answer to how you really do feel about him.

As it goes right now I wouldn't dwell on it and just do your best to finish getting better all the way around.
2 confirmed herniated lumbar discs. Spinal Arthritis. Spinal Stenosis, diabetic peripheral nueropathy.
Moderator Depression Forum.

puggle's
New Member


Date Joined Mar 2012
Total Posts : 4
   Posted 3/9/2012 2:22 PM (GMT -6)   
Thank you everyone for your support .. My doctor did tell me both anti b's could cause depression.. I think the flagyl is the worst out of the two, but since I have never had it I don't know what it is suppose to feel like.. As for feelings for my husband, we have a great relationship, I can honestly say I have never once thought any bad thoughts about us.. He is my life and treats me like his little princess .. I know now I am prob. Making feelings worse by dwelling on them.. And my depression just doesn't revolve around him. I do not want to do anything with anyone.. I just want to be by myself and cry or sleep..

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42305
   Posted 3/9/2012 4:30 PM (GMT -6)   
I think itis time for you to talk to your doctor and maybe try counseling to see if it helps. You have signs of depression. Try to take things one day at a time for now, until you can talk to somebody. Try not to dwell on things. It doesn't help the situation at all. Keep moving forward, one step at a time.

Keep posting, it helps.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, April 26, 2018 2:02 AM (GMT -6)
There are a total of 2,955,761 posts in 324,254 threads.
View Active Threads


Who's Online
This forum has 162248 registered members. Please welcome our newest member, evelynray.
227 Guest(s), 5 Registered Member(s) are currently online.  Details
Girlie, Ox123, Saipan Paradise, Ila24x7, Tall Allen